# SDR CA111116010

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,861 hours
- Engine: Ge CF343A1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R1001113A
- Condition: Cracked
- Location: Fuel Tank
- Part time: 36,543 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND ON THE OTBD SIDE OF LT SUPPORT ANGLE IN THE LT SIDE COLLECTOR TANK BY AN AME WHEN HE WAS IN THE FUEL TANKS CARRYING OUT TASK: RJ2-28-900-750 FOR FUNCTIONAL CHECK OF COLLECTOR TANK CHECK VALVES.  THE CRACKS ARE APPROXIMATELY 2.300" EMINATING FROM EACH OF THE 2 RELIEF CUTOUTS FOR THE STR IN THE WEB OF THE SUPPORT ANGLE, PN: 601R-10011-13A.  THE ACFT IS CURRENTLY DOWN FOR A SCHEDULED "C" CHECK.  REPAIR PARTS FABRICATED AND HEAT TREATED IAW SRM 51-10-06, SECT 3D. ALUMINUM ALLOY FASTENERS INSTALLED IAW SRM 51-42-21 AND REPROTECTED IAW SRM 51-25-00 AND 51-25-16.
